Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 26, Issue 2, Fall 1991  pp. 255-282.

Differential Banach algebra norms and smooth subalgebras of C*-algebras

Authors B. Blackadar (1) and J. Cuntz (2)
Author institution: (1) Department of Mathematics, University of Nevada, Reno, Nevada 89557, U.S.A.
(2) Mathematisches Institut, Universität Heidelberg, Im Neuenheimer Feld 288, W-6900 Heidelberg, Germany.


Contents    Full-Text PDF